Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 230, NWS Jackson, MS

April 20, 2011Clay County, Lowndes County, Oktibbeha County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 20, 2011, 8:48 PM CDT for Clay County, Lowndes County, Oktibbeha County, Mississippi. It was in force for 57 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2011, 8:48 PM CDT (01:48 UTC)
Expired
Apr 20, 2011, 9:45 PM CDT
In force
57 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Clay County, MS, Lowndes County, MS, Oktibbeha County, MS

What was reported inside it

TimeReportWhereRemark
Apr 20, 8:50 PM CDTTSTM WND DMG2 Se Starkville, MSTREES DOWN ON SOUTHEAST SIDE OF STARKVILLE
Apr 20, 8:50 PM CDTTSTM WND DMG3 S Griffith, MSTREE DOWN ON HOUSE ON CEDAR BLUFF LOOP
Apr 20, 8:57 PM CDTTSTM WND DMGWest Point, MSTREES DOWN...SOME ON POWER LINES
Apr 20, 9:06 PM CDTTSTM WND DMG8 Se Starkville, MSTREE DOWN ON A HOUSE ON OLD CRAWFORD ROAD
Apr 20, 9:10 PM CDTTSTM WND DMGCrawford, MSTREE DOWN ON SCHOOL ROAD
Apr 20, 9:10 PM CDTTSTM WND GST 532 N Columbus Afb, MSRECORDED AT COLUMBUS AFB

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 7:45 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 1.8 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2011-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1623 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2011-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1623 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1572 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

960 
WUUS54 KJAN 210148
SVRJAN
MSC025-087-105-210245-
/O.NEW.KJAN.SV.W.0230.110421T0148Z-110421T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
848 PM CDT WED APR 20 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CLAY COUNTY IN NORTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF WEST POINT...
  WESTERN LOWNDES COUNTY IN NORTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF COLUMBUS AFB...
  OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF STARKVILLE...

* UNTIL 945 PM CDT

* AT 847 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED TWO
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
  LOCATED 6 MILES NORTHWEST OF LONGVIEW...AND NEAR CRAWFORD...MOVING 
  EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  OKTOC...SESSUMS...MULDROW...CRAWFORD...TIBBEE...BENT OAK AND
  WAVERLY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 70 MPH CAN SERIOUSLY DAMAGE MOBILE HOMES AND OUTBUILDINGS...
AND CAUSE ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES. NUMEROUS
DOWNED TREES MAY OCCUR...POSSIBLY RESULTING IN SERIOUS INJURY AND
PROPERTY DAMAGE.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
THURSDAY MORNING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
NORTHERN MISSISSIPPI.

&&

LAT...LON 3330 8834 3329 8882 3340 8883 3339 8908
      3357 8908 3357 8902 3358 8901 3368 8839
      3354 8849 3341 8850
TIME...MOT...LOC 0147Z 263DEG 24KT 3349 8893

$$

AEG
2 follow-up statements
629 
WWUS54 KJAN 210206
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
906 PM CDT WED APR 20 2011

MSC025-087-105-210245-
/O.CON.KJAN.SV.W.0230.000000T0000Z-110421T0245Z/
CLAY MS-LOWNDES MS-OKTIBBEHA MS-
906 PM CDT WED APR 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR EASTERN OKTIBBEHA...WESTERN LOWNDES AND SOUTHEASTERN CLAY
COUNTIES...

AT 906 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING HEN EGG SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THIS STORM WAS LOCATED NEAR BENT OAK MOVING NORTHEAST AT 30
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAVERLY
AND COLUMBUS AFB

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 70 MPH CAN SERIOUSLY DAMAGE MOBILE HOMES AND OUTBUILDINGS...
AND CAUSE ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES. NUMEROUS
DOWNED TREES MAY OCCUR...POSSIBLY RESULTING IN SERIOUS INJURY AND
PROPERTY DAMAGE.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
THURSDAY MORNING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
NORTHERN MISSISSIPPI.

&&

LAT...LON 3330 8834 3329 8882 3340 8883 3352 8886
      3368 8839 3354 8849 3341 8850
TIME...MOT...LOC 0206Z 225DEG 27KT 3347 8856

$$

AEG
193 
WWUS54 KJAN 210231
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
931 PM CDT WED APR 20 2011

MSC025-105-210242-
/O.CAN.KJAN.SV.W.0230.000000T0000Z-110421T0245Z/
CLAY MS-OKTIBBEHA MS-
931 PM CDT WED APR 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OKTIBBEHA AND
SOUTHEASTERN CLAY COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
THURSDAY MORNING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
NORTHERN MISSISSIPPI.

LAT...LON 3330 8834 3329 8867 3351 8866 3352 8854
      3356 8849 3361 8847 3362 8849 3364 8850
      3368 8839 3355 8848 3354 8850 3354 8849
      3341 8850
TIME...MOT...LOC 0232Z 274DEG 39KT 3343 8855

$$

MSC087-210245-
/O.CON.KJAN.SV.W.0230.000000T0000Z-110421T0245Z/
LOWNDES MS-
931 PM CDT WED APR 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR WESTERN LOWNDES COUNTY...

AT 932 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR BENT OAK MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COLUMBUS AFB

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
THURSDAY MORNING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND
NORTHERN MISSISSIPPI.

&&

LAT...LON 3330 8834 3329 8867 3351 8866 3352 8854
      3356 8849 3361 8847 3362 8849 3364 8850
      3368 8839 3355 8848 3354 8850 3354 8849
      3341 8850
TIME...MOT...LOC 0232Z 274DEG 39KT 3343 8855

$$

BK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 5:27 PM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Apr 20, 5:27 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
527 PM CDT WED APR 20 2011

.DISCUSSION...SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP NORTH OF
THE AREA AND OVER EAST CENTRAL MISSISSIPPI THIS AFTERNOON AND EARLY
EVENING. THE BOUNDARY STILL REMAINS FROM GREENWOOD BACK INTO
NORTHEAST TEXAS...WITH SHOWERS AND THUNDERSTORMS FIRING ALONG THE
BOUNDARY AND SLOWLY MOVING ACROSS EAST CENTRAL MISSISSIPPI. MUCH OF THE
ACTIVITY TO THE WEST SEEMS TO BE MOVING NORTH AND EAST WITH A WEAK
UPPER WAVE. DEVELOPMENT TO THE SOUTH HAS BEEN SLOW. THE MODELS
CONTINUE TO SUGGEST THE BOUNDARY WILL SINK FURTHER SOUTH AND STORMS
WILL DEVELOP OVER THE NORTHERN HALF OF THE AREA. WITH THE BOUNDARY
STALLED AND THE WAVE TO THE WEST NOT HELPING TO MOVE THE SYSTEM OUT
OF THE AREA...IT IS UNCLEAR HOW FAR SOUTH TO EXPECT THUNDERSTORM
ACTIVITY. WILL NOT ADJUST THE FLASH FLOOD WARNING AT THIS
TIME...SINCE STORMS HAVE GENERALLY BEEN EAST OF THE RIVER ALONG THE
HIGHWAY 82 CORRIDOR. WITH THE UNCERTAINTY IN THE MOVEMENT OF THE
BOUNDARY ALL COUNTIES WILL LIKELY REMAIN IN THE SEVERE THUNDERSTORM
WATCH FOR THE DURATION.

THE LOCAL MODELS WERE SUGGESTING THE BEST WIND AND HAIL POTENTIAL
WILL REMAIN OVER EAST CENTRAL MISSISSIPPI. THERE WERE SOME BREAKS IN
THE CLOUDS...WHERE TEMPERATURES HAVE REACHED IN THE MID AND UPPER
80S. THE BEST INSTABILITY WAS OVER THE EASTERN HALF OF THE AREA...SO
EXPECTING STORMS OVER THE AREA TO INTENSIFY QUICKLY THROUGH AT LEAST
SUNSET. ANTICIPATING THE INSTABILITY TO CONTINUE TO LESSEN THROUGH
THE EVENING...BUT THE FLOODING POTENTIAL WILL LIKELY INCREASE.
SHOWERS WERE FINALLY STARTING TO DEVELOP TO THE SOUTH AND
WEST...BASICALLY RIGHT ON THE BOUNDARY. THE SOUTHERLY FLOW ON THE
RADAR SHOWS THE AREA OF CONVERGENCE...GENERALLY STRETCHING FROM
BASTROP LOUISIANA TO TCHULA TO STARKVILLE...SO ACTIVITY WILL LIKELY
INCREASE SHORTLY AND CONTINUE FOR THE NEXT FEW HOURS.

FOR THE FORECAST...MAINTAINED LIKELY POPS ALONG THE HIGHWAY 82
CORRIDOR THROUGH TONIGHT...EXPECTING THE BEST STORMS AND HEAVY RAIN
TO REMAIN OVER THAT AREA. THE BOUNDARY/UPPER TROUGH AXIS WILL SHIFT
NORTH THURSDAY...AS THE RIDGE OVER THE SOUTHEAST US RETROGRADES.
LOOKING FOR THE RAIN TO MOVE OUT OF THE AREA BY THURSDAY
AFTERNOON...WITH ONLY ISOLATED ACTIVITY LINGERING THROUGH 03-6Z.
MAINTAINED HEAVY RAINFALL WORDING...WITH SO MUCH MOISTURE FLOWING
INTO THE AREA. WILL HAVE TO LOOK AT THE EXTENDING THE FFA THROUGH 00Z
THURSDAY. HIGH PRESSURE TAKES OVER BY FRIDAY AND THE AREA WILL BE
GENERALLY DRY THROUGH THE WEEKEND. THERE MAY BE SOME ISOLATED SHOWERS
AND THUNDERSTORMS.

WENT WITH GUIDANCE TEMPS...MID TO UPPER 80S SEEM OK FOR THE NEXT FEW
DAYS. WILL SEE SOME VERY WARM LOWS WITH VALUES IN THE MID TO UPPER
60S.

&&

.AVIATION...
A FRONTAL BOUNDARY REMAINS STALLED ACROSS NORTHERNWESTERN MS. SHWRS/TSTMS
WILL PERSIST ACROSS NE MS...WITH DEVELOPMENT BACK TO THE WEST APPROACHING
LATE THIS AFTERNOON INTO THE EVENING. HEAVY RAIN...HAIL AND GUSTY
WINDS XPCTD INVOF THIS ACTIVITY. VFR CONDS WL PERSIST FOR LOCATIONS
ALONG AND S OF I-20 TODAY...WITH MVFR/OCSNL VFR CIG LIKELY CONTINUING
ACROSS NRN MS THRU THE DAY. OUTSIDE OF STORMS SFC WINDS WL BE OUT OF
THE SOUTH IN THE 7-12KT RANGE...WITH A FEW GUSTS TO 18KTS PSBL ACROSS
SRN MS. THE CHANCE FOR SHWRS/TSTMS WL PERSIST N OF I-20 THRU THE
NIGHT TONIGHT. /BK/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       66  84  67  86 /  33  18  10  11
MERIDIAN      64  85  62  86 /  40  19  13  12
VICKSBURG     65  85  66  87 /  30  19   9  11
HATTIESBURG   68  87  65  87 /  16  14   9   5
NATCHEZ       67  86  65  84 /  20  15   9   9
GREENVILLE    62  81  65  86 /  59  36  16  13
GREENWOOD     61  82  66  86 /  61  37  17  14

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MSZ018-019-025>039-
     044>046.

LA...NONE.
AR...NONE.
&&

07/BK/
Hazardous weather outlook, Apr 20, 4:27 PM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
427 PM CDT WED APR 20 2011

LAZ024-026-MSZ059>066-072>074-212130-
CATAHOULA-CONCORDIA-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
427 PM CDT WED APR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>058-212130-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-
CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-
SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-
427 PM CDT WED APR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND THURSDAY

SCATTERED SEVERE STORMS WILL BE POSSIBLE ACROSS THE ARKLAMISS THIS
AFTERNOON AND EVENING. A SLOW MOVING COLD FRONT WILL TRACK ACROSS THE
MOIST AND UNSTABLE ATMOSPHERE. THE PRIMARY RISKS ARE LARGE HAIL TO
THE SIZE OF GOLF BALLS AND DAMAGING WINDS GUSTS UP TO 70 MPH. A FEW
TORNADOES CAN BE RULED OUT...ESPECIALLY FOR EAST CENTRAL MISSISSIPPI.
WHILE SEVERE THUNDERSTORMS ARE POSSIBLE FOR MUCH OF THE AREA NORTH
OF THE HIGHWAY 84 CORRIDOR...THE MOST INTENSE STORMS WILL BE NORTH OF
INTERSTATE 20.

IN ADDITION TO THE RISK OF SEVERE STORMS...HEAVY RAIN AND LOCALIZED
FLASH FLOODING WILL BE LIKELY FOR MUCH OF THE REGION. MANY AREAS ALONG A
LINE FROM HOLLANDALE TO DURANT TO MACON HAVE RECEIVED RAINFALL
AMOUNTS OF 2 TO 4 INCHES. HEAVY DOWNPOURS HAVE ALREADY CAUSED ROAD
CLOSURES IN A FEW COMMUNITIES. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4
INCHES...WITH ISOLATED AMOUNTS NEAR 6 INCHES WILL BE POSSIBLE THROUGH
THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 20, 7:58 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
758 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     3 E GRENADA             33.78N 89.76W
04/20/2011                   GRENADA            MS   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWNED ACROSS THE CITY OF
            GRENADA...AND IN GRENADA COUNTY EAST OF THE CITY.

&&

DL
Local storm report, Apr 20, 8:00 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
800 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     COLUMBUS                33.51N 88.40W
04/20/2011                   LOWNDES            MS   EMERGENCY MNGR

            A TREE WAS DOWNED ALONG 20TH ST N.

&&

DL
Local storm report, Apr 20, 8:04 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
804 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

&&

DL
Local storm report, Apr 20, 8:36 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
836 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             2 E CRAWFORD            33.30N 88.58W
04/20/2011  E1.75 INCH       LOWNDES            MS   EMERGENCY MNGR

            REPORTED ALONG TARLTON RD

&&

DL
Local storm report, Apr 20, 8:38 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
838 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             COLUMBUS                33.51N 88.40W
04/20/2011  E1.75 INCH       LOWNDES            MS   EMERGENCY MNGR

            REPORTED ALONG ALABAMA ST...ALSO PENNY SIZE HAIL FALLING
            ON NASHVILLE FERRY RD.

&&

DL
Local storm report, Apr 20, 8:43 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
843 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     HAIL             COLUMBUS                33.51N 88.40W
04/20/2011  E1.75 INCH       LOWNDES            MS   EMERGENCY MNGR

            REPORTED AT THE COUNTY EOC

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 7:00 PM CDTTornado WarningJANMontgomery, Webster60 min
Apr 20, 7:06 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Leflore39 min
Apr 20, 7:11 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Noxubee, Oktibbeha49 min
Apr 20, 7:13 PM CDTTornado WarningJANCarroll, Choctaw, Montgomery, Webster62 min
Apr 20, 7:35 PM CDTSpecial Weather StatementJANHolmes30 min
Apr 20, 7:40 PM CDTTornado WarningJANCarroll46 min
Apr 20, 7:43 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower31 min
Apr 20, 7:48 PM CDTTornado WarningJANLowndes57 min
Apr 20, 7:52 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo53 min
Apr 20, 8:01 PM CDTSevere Thunderstorm WarningJANChoctaw, Grenada, Montgomery, Webster44 min
Apr 20, 8:03 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes16 min
Apr 20, 8:32 PM CDTTornado WarningJANAttala, Choctaw, Oktibbeha, Winston43 min
Apr 20, 8:33 PM CDTFlash Flood WarningJANChoctaw, Clay, Lowndes, Montgomery, Oktibbeha, Webster3 hr
Apr 20, 8:44 PM CDTTornado WarningJANLowndes61 min
Apr 20, 8:46 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison22 min
Apr 20, 9:01 PM CDTSevere Thunderstorm WarningJANNoxubee, Winston59 min
Apr 20, 9:18 PM CDTSevere Thunderstorm WarningJANLowndes, Noxubee57 min
Apr 20, 9:37 PM CDTSpecial Weather StatementJANHinds28 min
Apr 20, 9:46 PM CDTFlash Flood WarningJANNoxubee3 hr
Apr 20, 9:49 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin41 min
Apr 20, 10:05 PM CDTAreal Flood WarningJANCarroll, Grenada, Montgomery12 hr
Apr 20, 10:25 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Scott50 min
Apr 20, 11:10 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey65 min
Apr 20, 11:28 PM CDTFlash Flood WarningJANLowndes3 hr
Apr 20, 11:28 PM CDTSpecial Weather StatementJANWinston32 min
Apr 20, 11:33 PM CDTSevere Thunderstorm WarningJANScott42 min
Apr 20, 11:52 PM CDTSevere Thunderstorm WarningJANSharkey, Yazoo37 min
Apr 21, 12:07 AM CDTSevere Thunderstorm WarningJANNewton, Scott19 min
Apr 21, 12:47 AM CDTSevere Thunderstorm WarningJANKemper, Neshoba20 min
Apr 21, 12:57 AM CDTSpecial Weather StatementJANScott28 min
Apr 21, 1:06 AM CDTSpecial Weather StatementJANMadison29 min
Apr 21, 1:42 AM CDTFlash Flood WarningJANKemper, Neshoba, Noxubee, Winston2 hr
Apr 21, 2:18 AM CDTSpecial Weather StatementJANLauderdale32 min
Apr 21, 2:21 AM CDTRiver Flood WarningJANCarroll, Leflore41 hr
Apr 21, 6:37 AM CDTSpecial Weather StatementJANSharkey33 min
Apr 21, 6:50 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Yazoo40 min
Apr 21, 7:16 AM CDTSpecial Weather StatementJANWarren19 min
Apr 21, 7:20 AM CDTSevere Thunderstorm WarningJANIssaquena, Warren40 min
Apr 21, 7:44 AM CDTSpecial Weather StatementJANYazoo31 min
Apr 21, 7:48 AM CDTSevere Thunderstorm WarningJANYazoo42 min
Apr 21, 7:59 AM CDTSevere Thunderstorm WarningJANIssaquena, Warren, Yazoo49 min
Apr 21, 8:03 AM CDTRiver Flood WarningJANNoxubee3 days
Apr 21, 8:47 AM CDTSpecial Weather StatementJANYazoo18 min
Apr 21, 9:11 AM CDTSevere Thunderstorm WarningJANYazoo22 min
Apr 21, 9:14 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey45 min
Apr 21, 9:50 AM CDTFlash Flood WarningJANYazoo115 min
Apr 21, 10:31 AM CDTSpecial Weather StatementJANHinds, Warren, Yazoo29 min
Apr 21, 10:53 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin67 min
Apr 21, 11:46 AM CDTSpecial Weather StatementJANCopiah29 min
Apr 21, 11:50 AM CDTSevere Thunderstorm WarningJANCopiah55 min
Apr 21, 1:03 PM CDTSpecial Weather StatementJANFranklin, Lincoln32 min
Apr 21, 1:19 PM CDTSpecial Weather StatementJANNeshoba, Newton31 min
Apr 21, 1:26 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence49 min
Apr 21, 1:27 PM CDTSevere Thunderstorm WarningJANKemper, Lauderdale, Newton63 min
Apr 21, 1:45 PM CDTSpecial Weather StatementJANLincoln30 min
Apr 21, 2:13 PM CDTSpecial Weather StatementJANJefferson Davis, Lawrence32 min
Apr 21, 2:14 PM CDTTornado WarningJANJasper12 min
Apr 21, 2:47 PM CDTSpecial Weather StatementJANCovington, Marion28 min
Apr 21, 3:09 PM CDTSpecial Weather StatementJANJones, Lamar, Marion31 min
Apr 21, 3:35 PM CDTSpecial Weather StatementJANJones, Lamar30 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.